American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Saharon Shelah. Modules and Infinitary Logics. Contemporary Mathematics 576 (2012) 305-316.
Book volume table of contents   
View Article: PDF

[2] Saharon Shelah. EF-equivalent not isomorphic pair of models. Proc. Amer. Math. Soc. 136 (2008) 4405-4412. MR 2431056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael C. Laskowski and Anand Pillay. Uncountable categoricity for gross models. Proc. Amer. Math. Soc. 132 (2004) 2733-2742. MR 2054800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Saharon Shelah and Pauli Väisänen. On the number of ${L}_{\infty\omega_1}$-equivalent non-isomorphic models. Trans. Amer. Math. Soc. 353 (2001) 1781-1817. MR 1707477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sy D. Friedman and Boban Velickovic. Nonstandard models and analytic equivalence relations. Proc. Amer. Math. Soc. 125 (1997) 1807-1809. MR 1363419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Howard Becker and Alexander S. Kechris. Borel actions of Polish groups . Bull. Amer. Math. Soc. 28 (1993) 334-341. MR 1185149.
Abstract, references, and article information   
View Article: PDF

[7] C. J. Ash. Errata to: ``Recursive labelling systems and stability of recursive structures in hyperarithmetical degrees'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 298} (1986), no.\ 2, 497--514; MR0860377 (87j:03060)] . Trans. Amer. Math. Soc. 310 (1988) 851. MR 949898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. J. Ash. Recursive labelling systems and stability of recursive structures in hyperarithmetical degrees . Trans. Amer. Math. Soc. 298 (1986) 497-514. MR 860377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David R. Guichard. A many-sorted interpolation theorem for $L(Q)$ . Proc. Amer. Math. Soc. 80 (1980) 469-474. MR 581007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jouko Väänänen. The Hanf number of $L\sb{\omega \sb{1}\omega \sb{1}}$ . Proc. Amer. Math. Soc. 79 (1980) 294-297. MR 565357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Miroslav Benda. Modeloids. I . Trans. Amer. Math. Soc. 250 (1979) 47-90. MR 530044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Douglas E. Miller. The invariant $\Pi \sp{0}\sb{\alpha }$ separation principle . Trans. Amer. Math. Soc. 242 (1978) 185-204. MR 496802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1